Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 10:08 AM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 10:08 AM CDT (15:08 UTC)
- Expired
- Apr 27, 2014, 11:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:25 AM CDT | HAIL 0.88 | W Higgins, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:33 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1256 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
681
WUUS54 KTSA 271508
SVRTSA
OKC077-121-127-271600-
/O.NEW.KTSA.SV.W.0063.140427T1508Z-140427T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
NORTH CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1100 AM CDT
* AT 1006 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
NORTHEAST OF DAISY...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SARDIS...YANUSH...
HAILEYVILLE...HARTSHORNE...BACHE...DOW...HIGGINS...GOWEN...DAMON...
WILBURTON...BLOCKER...PANOLA...ROBBERS CAVE STATE PARK AND
FEATHERSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3459 9568 3459 9577 3514 9556 3491 9502
3451 9555
TIME...MOT...LOC 1508Z 208DEG 50KT 3460 9563
HAIL...1.00IN
WIND...60MPH
$$
LACY4 follow-up statements
561
WWUS54 KTSA 271520
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN APR 27 2014
OKC127-271530-
/O.CAN.KTSA.SV.W.0063.000000T0000Z-140427T1600Z/
PUSHMATAHA OK-
1020 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUSHMATAHA
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3474 9560 3514 9556 3491 9502 3468 9536
3468 9556
TIME...MOT...LOC 1520Z 208DEG 50KT 3475 9553
$$
OKC077-121-271600-
/O.CON.KTSA.SV.W.0063.000000T0000Z-140427T1600Z/
PITTSBURG OK-LATIMER OK-
1020 AM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER AND
EASTERN PITTSBURG COUNTIES UNTIL 1100 AM CDT...
AT 1019 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
HARTSHORNE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...YANUSH...HAILEYVILLE...
HARTSHORNE...HIGGINS...GOWEN...DAMON...WILBURTON...PANOLA...ROBBERS
CAVE STATE PARK AND FEATHERSTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3474 9560 3514 9556 3491 9502 3468 9536
3468 9556
TIME...MOT...LOC 1520Z 208DEG 50KT 3475 9553
HAIL...1.00IN
WIND...60MPH
$$
LACY305
WWUS54 KTSA 271526
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT SUN APR 27 2014
OKC121-271536-
/O.CAN.KTSA.SV.W.0063.000000T0000Z-140427T1600Z/
PITTSBURG OK-
1026 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSBURG COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3503 9550 3503 9535 3505 9535 3491 9502
3468 9536 3468 9551
TIME...MOT...LOC 1526Z 208DEG 50KT 3481 9541
$$
OKC077-271600-
/O.CON.KTSA.SV.W.0063.000000T0000Z-140427T1600Z/
LATIMER OK-
1026 AM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER COUNTY
UNTIL 1100 AM CDT...
AT 1023 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGGINS...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GOWEN...DAMON...WILBURTON...
PANOLA AND ROBBERS CAVE STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3503 9550 3503 9535 3505 9535 3491 9502
3468 9536 3468 9551
TIME...MOT...LOC 1526Z 208DEG 50KT 3481 9541
HAIL...1.00IN
WIND...60MPH
$$
LACY763
WWUS54 KTSA 271534
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 AM CDT SUN APR 27 2014
OKC077-271600-
/O.CON.KTSA.SV.W.0063.000000T0000Z-140427T1600Z/
LATIMER OK-
1034 AM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LATIMER COUNTY UNTIL 1100 AM CDT...
AT 1032 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAMON...AND
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WILBURTON...ROBBERS CAVE
STATE PARK AND PANOLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3491 9545 3503 9535 3505 9535 3491 9502
3479 9533
TIME...MOT...LOC 1534Z 219DEG 50KT 3488 9531
HAIL...1.00IN
WIND...60MPH
$$304
WWUS54 KTSA 271546
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 AM CDT SUN APR 27 2014
OKC077-271556-
/O.CAN.KTSA.SV.W.0063.000000T0000Z-140427T1600Z/
LATIMER OK-
1046 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3491 9545 3503 9535 3505 9535 3491 9502
3479 9533
TIME...MOT...LOC 1546Z 219DEG 50KT 3501 9518
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:53 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 27, 6:53 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
653 AM CDT SUN APR 27 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE OKLAHOMA TAF SITES THIS
MORNING INTO EARLY AFTERNOON AND THE ARKANSAS TAF SITES THIS
AFTERNOON. MVFR OR LOWER CONDITIONS WILL OCCUR IN AND NEAR STORMS.
VFR CONDITIONS WILL RETURN TO THE EASTERN OKLAHOMA SITES THIS
AFTERNOON AND TO THE ARKANSAS SITES BY SUNSET. SOUTH TO SOUTHWEST
WINDS WILL BE VERY GUSTY TODAY BUT WILL DIMINISH SOME THIS
EVENING AND OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 508 AM CDT SUN APR 27 2014/
DISCUSSION...
STAGE SET FOR SEVERE STORMS TODAY...ESPECIALLY
EXTREME EASTERN OK/ARKANSAS. STRONGLY SHEARED
ATMOSPHERE & AMPLE INSTABILITY RESULTS IN ALL
MODES OF SEVERE WEATHER. FOCUS WILL BE ON DRY
LINE TODAY. CONVECTIVE LINE JUST STARTING TO
IGNITE NOW AT 430 AM IN SOUTHWEST OK. DRYLINE
IN THE VICINITY OF KBVO KTUL KDUA NEAR 18Z AND
IN THE VICINITY OF OK/AR BORDER 00Z. ONCE DRY
LINE PASSES..THREAT OF SEVERE ABOUT OVER. THIS
LEAVES EXTREME EASTERN OK...AND ARKANSAS MOST
VULNERABLE TO SEVERE STORMS. LOCAL STUDY FLAGS
EF2 POTENTIAL THERE.
SOUTHWEST WINDS GUSTING IN EXCESS OF 40 MILES
AN HOUR POST DRYLINE WILL GREATLY ENHANCE FIRE
DANGER IN OSAGE..AND PAWNEE COUNTIES...IF...IF
MORNING STORMS AND PRECIP MISS THAT AREA. RED
FLAG FLYING THERE AFTERNOON AND EARLY EVENING.
PRECIPITATION OVER AT ALL LOCATIONS EASTERN OK
NORTHWEST ARKANSAS BY MIDNIGHT.
UPPER LOW CAUSING OUR SEVERE THREAT TODAY WILL
SWIRL AROUND NORTHERN & CENTRAL PLAINS MONDAY
THROUGH THURSDAY BEFORE HEADING INTO SOUTHEAST
CANADA. THIS LEAVES OUR AREA IN A COOL PATTERN
OF NORTHWEST FLOW & ON/OFF LOW CHANCE SHOWERS.
GW
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM SUNDAY TO 7 PM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ059-OKZ060-OKZ064.
RED FLAG WARNING FROM NOON SUNDAY TO 10 PM SUNDAY FOR OKZ054-
OKZ059.
AR...NONE.
&&
AVIATION...05Hazardous weather outlook, Apr 27, 8:36 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 836 AM CDT SUN APR 27 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 836 AM CDT SUN APR 27 2014 ...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER LATER TODAY...INCLUDING STRONG TORNADOES AND VERY LARGE HAIL...ACROSS FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...7 AM. AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...7 AM. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. DISCUSSION... AN ELEVATED RISK OF SIGNIFICANT SEVERE WEATHER...INCLUDING STRONG LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST. THE AREA WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 69. THE TIME WINDOW OF GREATEST THREAT WILL BE BETWEEN 3 PM AND 10 PM. A BAND OF THUNDERSTORMS HAS DEVELOPED EARLY THIS MORNING ALONG AND AHEAD OF A DRYLINE THAT IS MOVING ACROSS OKLAHOMA. THESE STORMS WILL MOVE RAPIDLY NORTHEAST ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THE REMAINDER OF THE MORNING AND TOWARD THE MIDDAY HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO GOLFBALL SIZE AND WIND GUSTS TO 70 MILES AN HOUR. A THREAT OF ISOLATED TORNADOES WILL INCREASE AS THE ATMOSPHERE DESTABILIZES TOWARD THE MIDDAY HOURS. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG THE DRYLINE EARLY THIS AFTERNOON. BY THAT TIME THE DRYLINE IS EXPECTED TO BE NEAR HIGHWAY 75 FROM TULSA TO WEST OF MCALESTER. THE POTENTIAL FOR TORNADOES WILL INCREASE BY MID TO LATE AFTERNOON AS THE STORMS MOVE EAST OF HIGHWAY 69. STRONG LONG- TRACK TORNADOES...HAIL TO BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MILES AN HOUR WILL BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE EARLY EVENING HOURS. THUNDERSTORM CHANCES WILL DIMINISH BY MID EVENING AS THE DRYLINE PUSHES EAST OF THE AREA. BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING IS IN EFFECT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Apr 27, 7:27 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT SUN APR 27 2014
OKZ054-059-271315-
OSAGE OK-PAWNEE OK-
727 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 727 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HALLETT...
MOVING NORTH AT 65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PAWHUSKA...HOMINY...WYNONA...PEARSONIA...BIGHEART...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...CLEVELAND AND
SUNSET LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9649 3621 9670 3700 9642 3701 9611
TIME...MOT...LOC 1227Z 198DEG 58KT 3627 9657Special weather statement, Apr 27, 8:47 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 AM CDT SUN APR 27 2014
OKZ054-059-060-064-271415-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
847 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...CENTRAL OSAGE...PAWNEE AND WESTERN TULSA
AT 847 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF HOMINY TO 4 MILES SOUTH OF OSAGE
TO 7 MILES SOUTH OF SILVER CITY...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...
HOMINY...WYNONA...PERSHING...NELAGONEY...TERLTON...CLEVELAND...
WESTPORT...SILVER CITY...MANNFORD...WALNUT CREEK STATE PARK AND
KEYSTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 TO
45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 12 NOON.
LAT...LON 3672 9623 3638 9612 3599 9625 3592 9659
3624 9654 3651 9665
TIME...MOT...LOC 1347Z 241DEG 36KT 3650 9650 3626 9641
3600 9647Special weather statement, Apr 27, 9:27 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT SUN APR 27 2014
OKZ064-271500-
CREEK OK-
927 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN CREEK
AT 926 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A SHORT LINE
EXTENDING FROM 8 MILES WEST OF SHAMROCK TO 17 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MILFAY...DEPEW...SHAMROCK...
DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 NOON.
LAT...LON 3614 9663 3617 9661 3616 9634 3574 9645
3564 9660 3564 9662
TIME...MOT...LOC 1426Z 220DEG 59KT 3592 9669 3562 9674Special weather statement, Apr 27, 9:37 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 AM CDT SUN APR 27 2014
OKZ055-056-271500-
NOWATA OK-WASHINGTON OK-
937 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA AND WASHINGTON
AT 937 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF COPAN TO DEWEY TO 3 MILES NORTHEAST
OF OCHELATA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...DELAWARE...LENAPAH...WANN...
BARTLESVILLE...OCHELATA...DEWEY...COPAN AND SOUTH COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3678 9563 3657 9600 3700 9599 3701 9569
3700 9560
TIME...MOT...LOC 1437Z 228DEG 39KT 3701 9591 3682 9590
3664 9593Special weather statement, Apr 27, 9:56 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 AM CDT SUN APR 27 2014
OKZ060-064-271530-
CREEK OK-TULSA OK-
956 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK AND WESTERN TULSA
AT 956 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BRISTOW...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
BRISTOW AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 NOON.
LAT...LON 3616 9630 3616 9600 3575 9642 3589 9653
TIME...MOT...LOC 1456Z 220DEG 49KT 3587 9643Local storm report, Apr 27, 10:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL 4 E DEPEW 35.80N 96.43W
04/27/2014 E0.88 INCH CREEK OK BROADCAST MEDIA
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:27 AM CDT | Wind Advisory | TSA | Creek, Nowata, Okfuskee, Okmulgee, Pawnee, Tulsa and 1 more | 15 hr |
| Apr 27, 7:27 AM CDT | Special Weather Statement | TSA | Osage | 48 min |
| Apr 27, 7:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 27, 8:47 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Apr 27, 9:27 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Apr 27, 9:37 AM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 51 min |
| Apr 27, 9:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 27, 10:22 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 27, 10:29 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Apr 27, 10:38 AM CDT | Special Weather Statement | TSA | Tulsa | 22 min |
| Apr 27, 10:44 AM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Apr 27, 10:48 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Apr 27, 11:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 22 min |
| Apr 27, 11:12 AM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Apr 27, 11:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Apr 27, 1:38 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Apr 27, 2:53 PM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 27, 3:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 57 min |
| Apr 27, 3:46 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 27, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 50 min |
| Apr 27, 4:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Apr 27, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 32 min |
| Apr 27, 4:15 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 27, 4:24 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Apr 27, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 62 min |
| Apr 27, 4:53 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Apr 27, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 65 min |
| Apr 27, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 43 min |
| Apr 27, 5:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 63 min |
| Apr 27, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.